On planar selfdual electroweak vortices
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, p. 187-207
@article{AIHPC_2004__21_2_187_0,
     author = {Chae, Dongho and Tarantello, Gabriella},
     title = {On planar selfdual electroweak vortices},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {2},
     year = {2004},
     pages = {187-207},
     doi = {10.1016/j.anihpc.2003.01.001},
     zbl = {1073.35079},
     mrnumber = {2047355},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_2_187_0}
}
Chae, Dongho; Tarantello, Gabriella. On planar selfdual electroweak vortices. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, pp. 187-207. doi : 10.1016/j.anihpc.2003.01.001. http://www.numdam.org/item/AIHPC_2004__21_2_187_0/

[1] Abrikosov A.A., On the magnetic properties of superconductors of second group, Sov. Phys. JETP 5 (1957) 1174-1182.

[2] Ambjorn J., Olesen P., A magnetic condensate solution of the classical electroweak theory, Phys. Lett. B 218 (1989) 67-71.

[3] Ambjorn J., Olesen P., On electroweak magnetis, Nucl. Phys. B 315 (1989) 606-614.

[4] Ambjorn J., Olesen P., A condensate solution of the electroweak theory which interpolates between the broken and symmetry phase, Nucl. Phys. B 330 (1990) 193-204.

[5] Bartolucci D., Tarantello G., The Liouville equations with singular data and their applications to electroweak vortices, Comm. Math. Phys. 229 (2002) 3-47. | MR 1917672 | Zbl 1009.58011

[6] H. Brezis, F. Merle, Uniform estimates and blow-up behaviour for solutions of −Δu=V(x)eu in two dimensions, Comm. Partial Differential Equations 16, (8,9), 1223-1253. | Zbl 0746.35006

[7] Chae D., Imanuvilov O.Yu., The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys. 215 (2000) 119-142. | MR 1800920 | Zbl 1002.58015

[8] Chen W., Li C., Qualitative properties of solutions to some nonlinear elliptic equations in R2, Duke Math. J. 71 (2) (1993) 427-439. | MR 1233443 | Zbl 0923.35055

[9] 'T Hooft G., A property of electric and magnetic flux in nonabelian gauge theories, Nucl. Phys. B 153 (1979) 141-160. | MR 535106

[10] C.H. Lai (Ed.), Selected Papers on Gauge Theory of Weak and Electromagnetic Interactions, World Scientific, Singapore. | MR 668876

[11] Nirenberg L., Topics in Nonlinear Analysis, Courant Lecture Notes in Math., American Mathematical Society, 2001. | MR 1850453 | Zbl 0992.47023

[12] Prajapat J., Tarantello G., On a class of elliptic problems in R2: symmetry and uniqueness results, Proc. Royal Soc. Edinburgh 131 (4) (2001) 967-985. | MR 1855007 | Zbl 1009.35018

[13] Spruck J., Yang Y., On multivortices in the electroweak theory I: existence of periodic solutions, Comm. Math. Phys. 144 (1992) 1-16. | MR 1151243 | Zbl 0748.53059

[14] Spruck J., Yang Y., On multivortices in the electroweak theory II: existence of Bogomol'nyi solutions in R2, Comm. Math. Phys. 144 (1992) 215-234. | MR 1152370 | Zbl 0748.53060

[15] Taubes C.H., Arbitrary N-vortex solutions to the first order Ginzburg-Landau equation, Comm. Math. Phys. 72 (1980) 277-292. | MR 573986 | Zbl 0451.35101

[16] Taubes C.H., On the equivalence of first order and second order equations for gauge theories, Comm. Math. Phys. 75 (1980) 207-227. | MR 581946 | Zbl 0448.58029

[17] Yang Y., Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Math., Springer-Verlag, New York, 2001. | MR 1838682 | Zbl 0982.35003